# SDR DALA13038569206

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 598-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 598 - 617 LBL 60 CUSP WEB UPPER SURFACE HAS CORROSION.  REPAIRED OUT OF LIMITS CUSP WEB IAW SRM 53-20-02.
